# SDR SWIA202161853

- Difficulty date: August 17, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK CANNISTER 1-3 ATTACH BRACKED INSIDE FUEL PANEL 651AB IS POSSIBLY CRACKED (MARKED)      (C-CHECK RO 10/22/2021)    REPAIRED RH SLAT TRACK CANNISTER 1-3 ATTACH BRACKET INSIDE FUEL PANEL 651AB REF REO 670-57-42-577 REV.-- DATED 2016-12-02 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
